RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1977, Volume 102(144), Number 3, Pages 457–472 (Mi msb3872)  

This article is cited in 9 scientific papers (total in 9 papers)

On generating functions of Volterra operators

A. P. Khromov


Full text: PDF file (700 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 31:3, 409–423

Bibliographic databases:

UDC: 513.88
MSC: Primary 47G05; Secondary 46E30
Received: 14.04.1976

Citation: A. P. Khromov, “On generating functions of Volterra operators”, Mat. Sb. (N.S.), 102(144):3 (1977), 457–472; Math. USSR-Sb., 31:3 (1977), 409–423

Citation in format AMSBIB
\Bibitem{Khr77}
\by A.~P.~Khromov
\paper On generating functions of Volterra operators
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 102(144)
\issue 3
\pages 457--472
\mathnet{http://mi.mathnet.ru/msb3872}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=463978}
\zmath{https://zbmath.org/?q=an:0351.47037|0388.47029}
\transl
\jour Math. USSR-Sb.
\yr 1977
\vol 31
\issue 3
\pages 409--423
\crossref{https://doi.org/10.1070/SM1977v031n03ABEH002311}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1977GB39500008}


Linking options:
  • http://mi.mathnet.ru/eng/msb3872
  • http://mi.mathnet.ru/eng/msb/v144/i3/p457

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Khromov, “Finite-dimensional perturbations of Volterra operators”, Journal of Mathematical Sciences, 138:5 (2006), 5893–6066  mathnet  crossref  mathscinet  zmath  elib
    2. Vagabov A., “Regularity Conditions for a Pencil of General Ordinary Differential Operators”, Differ. Equ., 40:3 (2004), 318–328  mathnet  crossref  mathscinet  zmath  isi
    3. Rykhlov V.S., “Completeness of root functions of the simplest strongly irregular differential operators with two-point two-term boundary conditions”, Dokl. Math., 80:2 (2009), 762–764  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. V. S. Rykhlov, “O kratnoi polnote kornevykh funktsii odnogo klassa puchkov differentsialnykh operatorov”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 10:2 (2010), 24–34  mathnet  crossref  elib
    5. V. S. Rykhlov, O. V. Parfilova, “O kratnoi polnote kornevykh funktsii puchkov differentsialnykh operatorov s postoyannymi koeffitsientami”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 11:4 (2011), 45–58  mathnet  crossref
    6. V. S. Rykhlov, O. V. Blinkova, “O kratnoi polnote kornevykh funktsii odnogo klassa puchkov differentsialnykh operatorov s postoyannymi koeffitsientami”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:4(2) (2014), 574–584  mathnet  crossref
    7. V.S.. Rykhlov, “Multiple Completeness of the Root Functions for a Certain Class of Pencils of Ordinary Differential Operators with Constant Coefficients”, Results. Math, 2015  crossref  mathscinet  zmath
    8. V. S. Rykhlov, “O kratnoi polnote kornevykh funktsii obyknovennogo differentsialnogo polinomialnogo puchka s postoyannymi koeffitsientami”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 63, no. 2, Rossiiskii universitet druzhby narodov, M., 2017, 340–361  mathnet  crossref  mathscinet
    9. Yurko V., “Inverse Problems For Second Order Integro-Differential Operators”, Appl. Math. Lett., 74 (2017), 1–6  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:220
    Full text:89
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020